# SDR USAA060062

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ANGLE CRACKED STA 616, RBL 64.5.  REMOVED DAMAGE, FAB AND INSTALLED DOUBLER PER TYPICAL REPAIR 53-62-01 FIG 2.  DEFECT SIZE: CABIN AT EMERGENCY EXIT STA 616, RBL 64.5 SUPPORT ANGLE CRACKED, CRACK IS 0.25
